# SDR GTIA050112

- Difficulty date: March 7, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FS 1174 BETWEEN LONGERON 21R AND 22R ON AFT CARGO DOOR, D=1.5, X=0.035, D/X=42.85, CONDITION 1B.  REMOVED 2 INCH ROUND CUT OUT DAMAGED AREA OF DOOR.  FABRICATED FILLER AND DOUBLER FOR AFT CARGO DOOR STATION 1174 BETWEEN L21R AND 22R IAW SRM 51-10-4 AND 52-05.  TREATED AND PRIMED DOUBLER.  INSTALLED DOUBLER AND FILLER ON AFT CARGO DOOR STATION 1174 BETWEEN 21R=22R IAW SRM 52-05 AND 51-30-2.  (M)
